MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION

BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6700
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Nurse was about to administer packed rbc's [red blood cells].After spiking the bag, nurse went to hang and prime drip chamber.As he was priming drip chamber, iv tubing separated from the drip chamber, causing blood to pour freely from chamber and bag until it could be re-spiked with new sterile blood tubing.Blood contamination occurred of iv pumps, iv pole, iv power shelf, patient bed, and floor.Contamination disinfected and sterilized.Iv tubing number (01) 00085412068152 lot (10) r24j19024.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
25212 w. illinois
route 120
round lake IL 60073
MDR Report Key23554090
Report Number23554090
Device Sequence Number18682053
Product Code BRZ
UDI-Device Identifier00085412068152
UDI-Public(01)00085412068152
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2C6700
Device Catalogue Number2C6700
Device Lot NumberR24J19024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/27/2025